MathSciNet Relay Station
MathSciNet bibliographic data
MR298485 (45 #7537) 47H15 (34C99)
Berger, Melvyn S. Bifurcation theory and the type numbers of Marston Morse. Proc. Nat. Acad. Sci. U.S.A. 69 (1972), 1737–1738.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement